# SDR KBM2005F00157

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,382 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 28080
- Condition: Intermittent
- Location: Vhf System
- Part time: 1,276 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, UNIT CUS OUT AFTER 5 SECONDS OF TRANSMISSION.  REMOVED AND REPLACED.  (K)
